Did you gain weight on dexamethasone?

I was put on Dexamethasone / Decadron. I need to know if you, or anyone else has gained weight / retained fluid on it.

Thanks ^_^
Answers:    Dexamethasone has a tendency to make people want to eat more and also will sometime cause edema both contributing to weight gain. You can tell if it's edema if your feet and ankles or swollen. Also if you weigh yourself every day and you have say a 5lb jump in weight from the day before most likely it's edema. Walking around and elevating your legs will help keep the edema at bay. Also avoid salt it will make you retain even more water and make the edema worse and terribly painful.
Good luck!
P.s. you should tell your doctor he may be able to give you something to relieve the edema.
The page content post from users, we do not guarantee its accuracy. If you belong to the copyright which contains information, please contact us to remove it.

More Questions...